# SDR IPXA2021100674648

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 24,084 hours, 14,790 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Part number: NAS161224
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION - EMERGENCY DECLARED** WHILE IN CRUISE WE HYD GREEN QTY LOW FOLLOWED BY PRESSURE LOW. COMPLIED WITH ECAM CHECKLIST. MANUALLY CRANKED GEAR DOWN. RESULTED IN A DIVERSIONFOUND LEAK AT GREEN SYS SERVO CONTROL MANIFOLD "CAPS" (SEE IPC 29-11-03-29-A ITEM 180) REMOVED AND REPLACED ORING ON CAPS. SERVICED GREEN HYD SYS. RESTORED LANDING GEAR FROM FREEFALL EXTENSION. INSPECTED GREEN HYD SYS AS REQ'D. LEAK AND OPS CHECK GOOD. REF AMM 29-11-34, 29-00-00, 32-31-00, 32-33-00.
